MathSciNet Relay Station
MathSciNet bibliographic data
MR1004743 92A15 (35K55 47D05)
Guo, Bao Zhu; Chan, W. L. A semigroup approach to age-dependent population dynamics with time delay. Comm. Partial Differential Equations 14 (1989), no. 6, 809–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement